T Nation

Gels, Creams and Skin Reactions

Seem’s my skin (or body) dosen’t seem to like something in AndroGel or Andromen cream. My next course of action is Testim (which has a different formula to the above).

Just wondering if any of the other guy’s have suffered from any kind of skin irritation or vascular disorders due to HRT?

The strange thing for me was i wasn’t getting irritation at the site of the application but rather whole body itching, pins & needles, red rashes and some burst blood vessels on weaker areas of my body (foreskin, elbows, knees and upper chest).

Anyone got any ideas what could be causing this?

I have dropped the TRT until the androgel get’s out of my system and these rashes go away. I will then monitor more closely the reactions from Testim.

Unlike the time release nature of the testosterone esters, basic testosterone will be gone in 24 hours. And its not the testosterone that is causing the irritation.

Thanks for the reply Ksman.

I think the testosterone itself is working pretty well (not great though due to the low dosages) but the gel is causing some kind of full body itch and skin irritation, i hope this clears in time.